- Postgraduate Student:Faculty of Mathematics
4th year of study
Approved topic of thesis: Generalized Khovanov invariants of knots in rectangular representations
Academic Supervisor: Feigin, Boris L.
- Article Belavin A., Gepner D., Kononov Y. Flat coordinates for Saito Frobenius manifolds and string theory // Theoretical and Mathematical Physics. 2016. Vol. 189. No. 3. P. 1775-1789. doi
- Article Belavin A., Gepner D., Kononov Y. Flat coordinates of topological conformal field theory and solutions of the Gauss–Manin system // JETP Letters. 2016. Vol. 103. No. 3. P. 152-156. doi
- Article Kononov Y., Morozov A. On factorization of generalized Macdonald polynomials // The European Physical Journal C - Particles and Fields. 2016. No. August doi
- Article Kononov Y., Morozov A. Factorization of colored knot polynomials at roots of unity // Physics Letters. Section B: Nuclear, Elementary Particle and High-Energy Physics. 2015. No. 47 doi
- Article Kononov Y., Morozov A. On the defect and stability of differential expansion // JETP Letters. 2015. Vol. 101. No. 12. P. 831-834.